# SDR CALA2017010600025

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 103,531 hours, 16,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EXIT PATH LIGHTS ILLUMINATE INTERMITTENT. CYCLED EMERGENCY LIGHTS AND NO FAULTS NOTED, TEST PASS. REF FIM 33-51-808.
